# SDR SWAA2023031313405

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,118 hours, 33,575 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Tab
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION BEAM UPPER SHELF PANEL ATTACH POINT (SERRATED PLATE) BROKEN.<[01] REPAIRED LEFT WING TRAILING EDGE DEFLECTION UPPER TAB PER S/R/M 57-51-02-2R-3 (REPAIR 3)
